# SDR CALA2018032300991

- Difficulty date: March 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54167
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT,  RBL 2.9,  BS 1495 - 1640 CORRODED AT MULTIPLE AREAS.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, AD1, DETAIL V,  ACCOMPLISHED A PERMANENT REPAIR AT RBL 2.9 BS 1510 IAW  SRM 53-00-53, REPAIR 1, PG 201.
